CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Oh-Hee"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2008 | 2007
Number of items: 4.

2009

Gorodnik, Alexander and Oh, Hee and Shah, Nimish (2009) Integral points on symmetric varieties and Satake compatifications. American Journal of Mathematics, 131 (1). pp. 1-57. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20090820-133049625

2008

Gorodnik, Alexander and Maucourant, François and Oh, Hee (2008) Manin’s and Peyre’s conjectures on rational points and adelic mixing. Annales Scientifiques-Ecole Normale Superieure Paris, 41 (3). pp. 383-435. ISSN 0012-9593. https://resolver.caltech.edu/CaltechAUTHORS:20101209-095333510

2007

Gorodnik, Alexander and Oh, Hee (2007) Orbits of discrete subgroups on a symmetric space and the Furstenberg boundary. Duke Mathematical Journal, 139 (3). pp. 483-525. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20100429-113302770

Benoist, Yves and Oh, Hee (2007) Equidistribution of Rational Matrices in their Conjugacy Classes. Geometric and Functional Analysis, 17 (1). pp. 1-32. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20170408-141923523

This list was generated on Sun Apr 5 10:34:26 2020 PDT.